CASE REPORT
Year : 2016  |  Volume : 9  |  Issue : 4  |  Page : 527-530

A case of severe anaphylaxis following coronary angiography


1 Department of Medicine, Army College of Medical Sciences, New Delhi, India
2 Department of Medicine, 7 Air Force Hospital, Kanpur, Uttar Pradesh, India

Correspondence Address:
Anil Kumar
Department of Medicine, Base Hospital, Army College of Medical Sciences, Delhi Cantt, New Delhi - 110 010
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0975-2870.186055

Rights and Permissions

Anaphylaxis reactions are not uncommon in routine practice and involve multiple systems usually. Cardiovascular collapse is the severest form of reaction. We present a case of severe anaphylactic reaction with cardiovascular collapse without other systems involvement which had to treat with intravenous adrenaline for a prolonged duration (successfully). The case is presented because of the rarity of presentation (single system involvement) and requirement of prolonged use of adrenaline for more than 24 h.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3334    
    Printed47    
    Emailed0    
    PDF Downloaded174    
    Comments [Add]    

Recommend this journal